AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 12, Numéro 3, Année 2017

Jitendra KUMAR,Ashok KUMAR,Varun AGIWAL,Dahud Kehinde SHANGODOYIN,
Bayesian Inference of C-AR(1) Time Series Model with Structural Break, pp. 1467-1479
DOI : http://dx.doi.org/10.16929/as/2017.1467.213
ABSTRACT
Asbtract manquant
Citer cet article
Jitendra KUMAR,Ashok KUMAR,Varun AGIWAL,Dahud Kehinde SHANGODOYIN, (2017). Bayesian Inference of C-AR(1) Time Series Model with Structural Break. Afrika Statistika . Volume 12(3), pp 1467-1479
Doi : http://dx.doi.org/10.16929/as/2017.1467.213













JAS
JAS



ok